You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Lattice Computations for Random Numbers
Raymond Couture and Pierre L'Ecuyer
Mathematics of Computation
Vol. 69, No. 230 (Apr., 2000), pp. 757-765
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2584900
Page Count: 9
You can always find the topics here!Topics: Mathematical vectors, Mathematical lattices, Vertices, Random numbers, Dot product of vectors, Mathematical sequences, Polynomials, Coordinate systems, Conceptual lattices
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We improve on a lattice algorithm of Tezuka for the computation of the k-distribution of a class of random number generators based on finite fields. We show how this is applied to the problem of constructing, for such generators, an output mapping yielding optimal k-distribution.
Mathematics of Computation © 2000 American Mathematical Society